HIGH BLOOD PRESSURE SYMPTOMS CAUSES DIET & TREATMENT

Dr.Armughan Riaz
M.B.B.S, Dip Card
Consultant Cardiologist

 

Tenormin | How to Taper off Beta Blocker

How to Taper off Beta Blocker, Don’t stop this beta blockers’ use, if you are a heart patient, by yourself, but contact your physician, if you are feeling troubles because of its use.

Tenormin | How to Taper off Beta Blocker

 

High blood pressures, migraine headaches, chest pain and glaucoma are some of the illnesses that are really painful for the sufferers. But these can be treated, if the heart is made to pump blood at a slower rate, which is important when considering the fact that it understandably reduces the blood pressure in the arteries and hence helps to come over many disturbances. But how can the heart be made to pump slowly. The agents used for this purpose are beta-adrenergic blocking agents or simply the beta blockers. Despite these pleasant effects on the body, their use has some adverse effects as well. So, the doctor may prescribe this medication but at the same time when he/she feels the danger of beta blockers rather than benefit, they strictly advice their patients to discourage from it. But it must be in the minds of the patients to ward off this medication in a safe way by slowly reducing its dosage, because it is deadly dangerous to stop their use abruptly. So a way must be known to patients to reduce dosage safely.

Tenormin | How to Taper off Beta Blocker

Don’t stop this beta blockers’ use, if you are a heart patient, by yourself, but contact your physician, if you are feeling troubles because of its use. Your physician will sort out a proper way to reduce the dosage as well as change the timings for taking medicine, ultimately discontinuing it. Your doctor will formulate a planned scheduled for this purpose, once you and your doctor feels the need for it. According to a study, discontinuing the beta blocker medication can cause heart problems and can surge jeopardy of heart attack.

Present before the pharmacist the complete list of medicines you are taking and let him know that you want to stop the use of beta blockers. With his vast knowledge about medicines and the effect they cause when are withdrawn, he will tell you that whether the withdrawing of beta blockers will cause any effect on the functioning of the other medicines you are taking.

One may think about the taper off method to be, as taking medicine after a gap of a day, but this isn’t an efficient method and method of planned withdrawal schedule is most desirable by the doctors. The doctors may adjust the dose as to taper off the effect of slow-release beta blockers because these beta blockers are coated in some special substance and cannot be split.

It is must be cautioned that tapering off the beta blockers may cause changes in the body that may be the source of concern. This is because many parts of the body are influenced by the beta blockers as well as heart functions. Spikes in the blood pressure may also be experienced. So, you must keep a check on your blood pressure and heart rate at different times throughout the day, while you are in the weaning period.

During the weaning period a person may feel anxiety, rapidity in heart rate, confusion, dizziness and chest pain caused by reduction of the respective drug concentration in the blood. So, you must remain in contact with your physician, who may adjust the schedule of withdrawing the medicine and may reduce or increase the rate of withdrawal of beta blockers.

 



Your Comments
Click here to add a comment
There are no comments to display
DeliciousFacebookTwitterStumbleuponGoogle BookmarksTechnorati

 



Popular Pages